# SDR DALA2019012400551

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,173 hours, 38,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 649 F/C SEATS EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RPLD EMER LIGHT BATTERY PACK OP CK NRML IAW AMM 33-51. (5068785)
